Show simple item record

dc.contributor.authorBeg, Ismat
dc.contributor.authorShahzad, Naseer
dc.identifier.citationIsmat Beg and Naseer Shahzad, “Random fixed point theorems for nonexpansive and contractive-type random operators on Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 569-580, 1994. doi:10.1155/S1048953394000444en_US
dc.description.abstractThe existence of random fixed points for nonexpansive and pseudocontractive random multivalued operators defined on unbounded subsets of a Banach space is proved. A random coincidence point theorem for a pair of compatible random multivalued operators is established.en_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.titleRandom Fixed Point Theorems for Nonexpansive and Contractive-Type Random Operators on Banach Spacesen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0